MAUDE Adverse Event Report: COLOPLAST A/S FREEDOM SELF-CATH NELATON CH12; CATHETER

COLOPLAST A/S FREEDOM SELF-CATH NELATON CH12; CATHETER
Model Number 5045201400
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.In addition, a recheck of the product documentation for this lot number did not reveal any norm deviation that could be related to the complaint.
 
Event or Problem Description
According tot he available information, patient is stating that the catheter was bunching up in his urethra.Patient went to the hospital and they put him in a permanent catheter.Patient also stated that he has trauma to urethra and a lot of bleeding.End user also said that when he was having a bowel movement earlier today and when he strained blood came out of the catheter.He said he bled for 45 minutes.Eu stated that the doctor said that the inside track has been torn badly.No uti.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the evaluation of the returned samples: 264 samples received on (b)(6) 2017 and inspected - inspected result: ok.Because only 1 complaint registered on this lot number and the test result of the returned samples were ok, we have initiated (b)(4) to follow this case, so we decide continue to monitor the trends closely, and actions can be taken based on the trends.A recheck of the product documentation for this lot number did not reveal any norm deviation that could be related to the complaint.

Brand Name
FREEDOM SELF-CATH NELATON CH12
Common Device Name
CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key6941872
Report Number3005945907-2017-00002
Device Sequence Number795464
Product Code KOD
UDI-Device Identifier05708932576314
UDI-Public05708932576314
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5045201400
Device Catalogue Number5045201400
Device Lot Number5317131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/06/2017
Supplement Date Received by Manufacturer10/06/2017
Initial Report FDA Received Date10/11/2017
Supplement Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;